# SDR SIMA201013202

- Difficulty date: May 11, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 25,492 hours, 25,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: P2070009
- Condition: Broken
- Location: Cockpit
- Component: Flashlight Assy, Dme
- Component part number: P2070009120
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3995 THE CREW DISCOVERED THE TOP PRONG THAT HOLDS THE CAPTAINS SIDE FLASHLIGHT IS BROKEN OFF AND DOES NOT HOLD FLASHLIGHT SECURELY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAINS FLASHLIGHT ASSEMBLY IAW EMB145 AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
